MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR ARCTIC SUCTION ELECT DOME; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE

DEPUY MITEK LLC US VAPR ARCTIC SUCTION ELECT DOME; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Catalog Number 225029
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The complaint device is not being returned, therefore unavailable for a physical evaluation.A review into the depuy mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unspecified surgical procedure, it was observed that the suction on the vapr arctic suction elect dome device stopped working entirely.The device was removed and the surgery was completed with a replacement of identical description.There was no delay in the surgical procedure as an identical spare device was used to complete the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Correction: d4; expiration date: the expiration date was inadvertently missed in the initial report and has been updated as 2/28/2019.H4: device manufacture date: the device manufacture date was inadvertently missed in the initial report and has been updated as 4/5/2016.H6, h10: investigation summary: the device history record statement was inadvertently missed in the investigation summary section on the initial report.The updated investigation summary is as follows: investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.A review into the depuy mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.Review of the device history record indicated, two supplier non conformance were identified for this u1510224 lot number, the complaint condition is unrelated to the nonconformance.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.If additional information should become available, a supplemental medwatch will be submitted accordingly.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.

Brand Name
VAPR ARCTIC SUCTION ELECT DOME
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8261629
Report Number1221934-2019-56047
Device Sequence Number14069163
Product Code GEI
UDI-Device Identifier10886705022526
UDI-Public10886705022526
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Catalogue Number225029
Device Lot NumberU1510224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2016
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1